# SDR SWAA2021081392789

- Difficulty date: June 16, 2020
- Submitted: August 13, 2021
- Operation: Air carrier
- Aircraft: N8637A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42523
- Aircraft time: 21,417 hours, 9,425 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 500i
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMP FLOOR STRUCTURE;AFT RH BULKHEAD ANGLE STA.500I RBL 26' WL 156'CORROSION AROUND FASTNER HOLE / REMOVED CORROSION FROM FWD CARGO; AFT R/H BULKHEAD ANGLE STA 500I ORIG 'T' 0.071' REMAINING 0.053' LOSS 0.018' OUT OF LIMITS IAW SRM 53-00-53-1A-2. REMOVED AND REPLACED BULKHEAD ANGLE IAW DWG 143A9481 AND SRM 51-40-02-0G-0 P/N 143A9485-34
